Advertisement

Periodica Mathematica Hungarica

, Volume 26, Issue 1, pp 1–6 | Cite as

On the lattice of prerealcomplete uniformities

  • G. Marchisa
Article
  • 14 Downloads

Abstract

We present a study of the lattice of prerealcomplete uniformities and of sets of uniformly continuous real-valued functions.

Mathematics subject classification numbers, 1991

Primary 54C Secondary 54E 

Key words and phrases

Uniformly continuous functions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Alò andH. Shapiro,Normal Topological Spaces, Cambridge University Press, 1974.Google Scholar
  2. [2]
    J. Dugundji,Topology, Boston, Allyn and Bacon, 1966.Google Scholar
  3. [3]
    L. Gillmann andM. Jerison,Rings of Continuous Functions, Van Nostrand, 1960.Google Scholar
  4. [4]
    R. Talamo andJ. F. M. Rendilonti, Mat. Univ. Polit., Torino, 1976.Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • G. Marchisa
    • 1
  1. 1.Institute of MathematicsUniversity of MessinaMessinaItaly

Personalised recommendations